# SDR BB08093

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 41,280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE R-2 DOOR EMERGENCY ESCAPE SLIDE PRESSURE WAS FOUND LOW.  MAINTENANCE REPLACED THE R-2 DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
